# SDR CALA2023082302621

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 141A512010
- Condition: Dented
- Location: Sta 259
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN PANEL HAS A DENT AT STA 259 REF AAR N/R 9205005 AT STA 259 LBL 11 EVALUATED DENT FOUND OUT OF LIMITS PER REF B737 SRM 53-01-51-11-1 ALLOWABLE DAMAGE 1 DETAIL D REMOVED EXISTING REPAIR PER SRM 53-40-02-0G-0 REPAIR FLIGHT DECK FLOOR WBC AT STA 250 TO 270 PER ECRA2021347-19-5169 REV P1 ON OR BEFORE JUNE 8, 2025, PLANNING TO CONTACT ENGINEERING FOR LATEST REVISION OF EC/RA 5322-01122. INSPECTION REQUIREMENTS FOR THE FLIGHT DECK FLOOR WEB DOUBLER WORK ACCOMPLISHED BY V937697. STRUCTURAL FILLER REPAIR FORWARD OF STA 260 BETWEEN LBL 10 AND BL 0 ON AIRCRAFT N23707 IN ACCORDANCE WITH PART 2 OF AT STA 259 LBL 11 EVALUATED DENT FOUND OUT OF LIMITS PER REF B737 SRM 53-01-51-11-1 ALLOWABLE DAMAGE 1 DETAIL D REMOVED EXISTING REPAIR PER SRM 53-40-02-0G-0 REPAIR FLIGHT DECK FLOOR WBC AT STA 250 TO 270 PER ECRA2021347-19-5169 REV P1 ADD EMP:V894498
